Couldn't find what you looking for?

TRY OUR SEARCH!

Im 18 and was on the depo shot for two years. While I was on my shot, it was wonderful. No period, what more could a 16 year old want. But i got my last shot in June and decided to go off, and let me tell you, it has been complete hell and so stressful. Right after going off, I was bleeding heavily and had cramping that made me want to pass out. Now, i have horrible night sweats that sometimes force me to change pajamas because i am so soaked. My breasts and nipples(sorry for being so detailed) are so sore i can't even touch them or lay on them and sometimes they hurt so bad in the night, they will wake me up. Also, i have had clear, thicker then normal discharge, that sometimes makes me change my panties and sometimes i just wear a tampon to just have some relief from it. I havent had a period yet and for once, i wish it would come. I have been thinking i was pregnant for the last two weeks but two negative pregnancy tests tell me im not. I dont know what to do, this shot completely screwed up my hormones. And the smorning when i woke up, my lower stomach was so tight and sore, i could have swore i was pregnant. I called my mom for advice and she told me to call the sexual health clinic and ask them but i came across this discussion and i can't believe how many other women are experiencing the same symptoms as me! Has anyone else had these exact same symptoms, down to a t?

Loading...

i have some of the same symptoms like my abdomen its bloated and i havent gotten my period at all since i stopped depo and i get dizzie and i eat alot more and im going to see my doctor and im going to plann parenthood for a check up with the nurse

Reply

Loading...